# SDR DALA2023051003679

- Difficulty date: July 4, 2022
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 67,003 hours, 8,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 LIGHTNING STRIKE 6 FASTENERS AFT OF FRAME 87 ON STRINGER 51L. CORRECTIVE ACTION: FASTENER(TEMPORERY REPAIR) REMOVED PER A330 SRM 53-51-11. FASTENER LOCATION IS NOT IDENTIFIED CORRECTLY IN ORIGINAL WRITE UP, THERE IS NO STRINGER 51 AT FRAME 87, CORRECT LOCATION IS STRINGER 43LH AT FRAME 87 J . PERFORMED ROTATING PROBE TESTING PER A330 SRM 53-51-11-300-036 AND A330NTM 51-10-01-250-801, NO DAMAGE FOUND. HOLE DIAMETER WITH NO CRACK INDICATION=0.191. ACCOMPLISHED COLD EXPAND PER A330 SRM 53-51-11. FASTENER INSTALLED PER A330 SRM 53-51-11. (2305388)
